# SDR YENA2018050180190

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 49,633 hours, 16,976 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A MUSTY, DIRTY SOCK ODOR PRESENT DURING THE LAST 15 MINUTES OF FLIGHT,   TRANSIENT, DISSIPATED WITHIN 5 - 10 MINUTES.  THE CABIN & COCKPIT WERE AFFECTED.  COMPLIED WITH INFORMATION NOTICE 2017-T015C SECTION  A. AIRCRAFT IS OK FOR SERVICE.
